# SDR CA020822006

- Difficulty date: August 8, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Make and model: Lear 45LEAR
- Aircraft time: 352 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Mlg Squat Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LT OUTBOARD SQUAT SWITCH FAILED CAUSING EICAS MESSAGES, T/O TRIM, PRI TRIM, SEC TRIM, LT ENG BUG STUCK. REPLACED SQUAT SWITCH HARNESS 44EN2R
